EconPapers    
Economics at your fingertips  
 

The Finite‐Dimensional Uniform Attractors for the Nonautonomous g‐Navier‐Stokes Equations

Delin Wu

Journal of Applied Mathematics, 2009, vol. 2009, issue 1

Abstract: We consider the uniform attractors for the two dimensional nonautonomous g‐Navier‐Stokes equations in bounded domain Ω. Assuming f=f(x,t)∈Lloc2, we establish the existence of the uniform attractor in L2(Ω) and D(A1/2). The fractal dimension is estimated for the kernel sections of the uniform attractors obtained.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2009/150420

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2009:y:2009:i:1:n:150420

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2009:y:2009:i:1:n:150420